Alert archive / California / Wind Advisories in 2007

Wind Advisory 71, NWS Los Angeles, CA

January 8, 2007Los Angeles County, California

NWS Los Angeles, CA issued this wind advisory at Jan 8, 2007, 3:14 PM PST for Los Angeles County, California. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2007, 3:14 PM PST (23:14 UTC)
Expired
Jan 9, 2007, 8:51 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 082314
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
314 PM PST MON JAN 8 2007

...WIND ADVISORIES IN EFFECT ACROSS MUCH OF LOS ANGELES AND
VENTURA COUNTIES...

.GUSTY OFFSHORE WINDS CONTINUE THIS AFTERNOON IN MANY PARTS OF
VENTURA AND LOS ANGELES COUNTIES. ALTHOUGH WINDS ARE GENERALLY
EXPECTED TO REMAIN BELOW WARNING LEVELS IN THE MOUNTAINS AND
VALLEYS...ADVISORY LEVEL WINDS ARE EXPECTED TO CONTINUE THROUGH
TONIGHT AND INTO TUESDAY MORNING BEFORE DECREASING IN THE
AFTERNOON. OCCASIONAL ADVISORY LEVEL WINDS ARE ALSO EXPECTED TO
CONTINUE ACROSS PORTIONS OF THE VENTURA AND LOS ANGELES COUNTY
COASTAL ZONES...ESPECIALLY BELOW PASSES AND CANYONS.

CAZ046-053-054-090515-
/O.EXP.KLOX.HW.W.0002.000000T0000Z-070108T2300Z/
/O.NEW.KLOX.WI.Y.0071.070108T2314Z-070109T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
314 PM PST MON JAN 8 2007

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST TUESDAY. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT. 

NORTHEAST WINDS 25 TO 40 MPH WITH LOCAL GUSTS TO 55 MPH WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ044-045-088-090515-
/O.EXP.KLOX.HW.W.0002.000000T0000Z-070108T2300Z/
/O.NEW.KLOX.WI.Y.0071.070108T2314Z-070109T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA CLARITA VALLEY-
314 PM PST MON JAN 8 2007

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST TUESDAY. THE HIGH WIND
WARNING IS NO LONGER IN EFFECT. 

NORTHEAST WINDS 20 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL
CONTINUE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ047-090515-
/O.EXP.KLOX.WI.Y.0069.000000T0000Z-070108T2300Z/
/O.NEW.KLOX.WI.Y.0071.070108T2314Z-070109T2000Z/
LOS ANGELES COUNTY VALLEYS-
314 PM PST MON JAN 8 2007

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM PST TUESDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL
CONTINUE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-090515-
/O.EXP.KLOX.WI.Y.0070.000000T0000Z-070108T2300Z/
/O.NEW.KLOX.WI.Y.0071.070108T2314Z-070109T2000Z/
VENTURA COUNTY COAST-
314 PM PST MON JAN 8 2007

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 12 PM PST
TUESDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-090515-
/O.EXP.KLOX.WI.Y.0069.000000T0000Z-070108T2300Z/
/O.NEW.KLOX.WI.Y.0071.070108T2314Z-070109T2000Z/
LOS ANGELES COUNTY COAST-
314 PM PST MON JAN 8 2007

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 12 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS EXTENDED
THE WIND ADVISORY...WHICH IS NOW IN EFFECT UNTIL 12 PM PST
TUESDAY.

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD HILLS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
3 follow-up statements
000 
WWUS76 KLOX 090517
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
917 PM PST MON JAN 8 2007

...WIND ADVISORIES IN EFFECT ACROSS MUCH OF LOS ANGELES AND VENTURA
COUNTIES...

.GUSTY OFFSHORE WINDS CONTINUE THIS EVENING IN MANY PARTS OF VENTURA AND
LOS ANGELES COUNTIES. THE STRONGEST WINDS WILL CONTINUE TO BE FOCUSED
BELOW AND THROUGH NORTHEAST FACING PASSES AND CANYONS OF LOS ANGELES
AND VENTURA COUNTIES TONIGHT THROUGH TUESDAY MORNING. OFFSHORE WINDS
ARE EXPECTED TO BEGIN TO DIMINISH THROUGH THE DAY ON TUESDAY...WITH
SPEEDS FALLING BELOW ADVISORY LEVELS BY TUESDAY AFTERNOON. 

CAZ046-053-054-091130-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
917 PM PST MON JAN 8 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. 

NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL
CONTINUE THROUGH AND BELOW PASSES AND CANYONS...DIMINISHING
QUICKLY TUESDAY AFTERNOON.

$$

CAZ044-045-047-088-091130-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
917 PM PST MON JAN 8 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL
CONTINUE BELOW PASSES AND CANYONS...DIMINISHING QUICKLY TUESDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-091130-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
VENTURA COUNTY COAST-
917 PM PST MON JAN 8 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS...DIMINISHING QUICKLY TUESDAY
AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-091130-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
LOS ANGELES COUNTY COAST-
917 PM PST MON JAN 8 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD HILLS...
DIMINISHING QUICKLY TUESDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG
000 
WWUS76 KLOX 091124
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
324 AM PST TUE JAN 9 2007

...WIND ADVISORIES IN EFFECT ACROSS MUCH OF LOS ANGELES AND VENTURA
COUNTIES...

.GUSTY OFFSHORE WINDS CONTINUE THIS EVENING IN MANY PARTS OF VENTURA
AND LOS ANGELES COUNTIES. THE STRONGEST WINDS WILL CONTINUE TO BE
FOCUSED BELOW AND THROUGH NORTHEAST FACING PASSES AND CANYONS OF LOS
ANGELES AND VENTURA COUNTIES UNTIL NOON.

CAZ046-053-054-091830-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
324 AM PST TUE JAN 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE
THROUGH AND BELOW PASSES AND CANYONS...DIMINISHING QUICKLY AROUND
NOON.

$$

CAZ044-045-047-088-091830-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
324 AM PST TUE JAN 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE
BELOW PASSES AND CANYONS...DIMINISHING QUICKLY AROUND NOON.
$$

CAZ040-091730-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
VENTURA COUNTY COAST-
324 AM PST TUE JAN 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL CONTINUE
BELOW PASSES AND CANYONS...DIMINISHING QUICKLY AROUND NOON.

$$

CAZ041-091830-
/O.CON.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
LOS ANGELES COUNTY COAST-
324 AM PST TUE JAN 9 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH WILL
CONTINUE BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD HILLS...
DIMINISHING AROUND NOON.

$$

ASR
000 
WWUS76 KLOX 091651
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
851 AM PST TUE JAN 9 2007

CAZ040-041-044>047-053-054-088-091800-
/O.CAN.KLOX.WI.Y.0071.000000T0000Z-070109T2000Z/
VENTURA COUNTY COAST-LOS ANGELES COUNTY COAST-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
851 AM PST TUE JAN 9 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

GUSTY NORTHEAST WINDS HAVE DIMINISHED THIS MORNING AND ALL WIND
ADVISORIES HAVE BEEN CANCELLED. HOWEVER...THERE IS STILL ENOUGH
OFFSHORE FLOW TO GENERATE WIND GUSTS UP TO AROUND 30 MPH THROUGH
AND BELOW PASSES AND CANYONS.

$$

WOFFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 8, 1:45 PM PST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 8, 1:45 PM PST, 1 hour 29 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
145 PM PST MON JAN 8 2007

.SHORT TERM (TODAY-THU)...WINDS DECREASING THIS AFTERNOON BUT STILL
WELL ABOVE ADVISORY THRESHOLDS IN SOME AREAS SOUTH OF PT CONCEPTION.
WINDS WILL CONTINUE TO DROP OFF THROUGH THE AFTERNOON BUT WITH
GRADIENTS BRIEFLY SPIKING UP AGAIN TUESDAY MORNING WINDS WILL LIKELY
PICK UP AGAIN OVERNIGHT. WERE GOING TO ALLOW THE WARNINGS TO
EXPIRE, BUT WILL EXTEND THE ADVISORIES UNTIL NOON TUESDAY.

REALLY WARM DAY TODAY WITH HIGHS WELL INTO THE 80S. MAY EVEN REACH
90 IN A COUPLE SPOTS. MODELS SHOWING LITTLE CHANGE IN THE LOW LVL
TEMPS TUESDAY, BUT WITH GRADIENTS STARTING TO TREND STRONGLY ONSHORE
IN THE AFTERNOON A SEA BREEZE SHOULD BRING COOLING TO THE COAST.
HOWEVER, TEMPS COULD SPIKE INTO THE LOWER 80S EVEN AT THE BEACHES
BEFORE THE SEA BREEZE KICKS IN SO I PRETTY MUCH LEFT HIGHS ALONE.

MUCH COOLER ALL AREAS WED AND ONSHORE FLOW RETURNS. MAY EVEN GET
SOME MARINE LYR CLOUDS ALONG THE COAST BUT WILL LEAVE SKIES CLEAR
FOR NOW.

NOT A LOT OF CHANGE IN THE PROGNOSIS FOR THE NEXT STORM SYSTEM
COMING IN THU. MODELS STILL SHOW IT TAKING MOSTLY AN INLAND
TRAJECTORY WITH MOISTURE EXTREMELY LIMITED. DO NOT HAVE ENOUGH
CONFIDENCE TO REMOVE POPS THOUGH I THINK A LOT OF THE AREA WILL NOT
GET ANY PRECIP OUT OF THIS SYSTEM. BEST CHANCES WILL BE THE INTERIOR
PORTION OF OUR CWA, NEAR THE KERN COUNTY LINE...ESPECIALLY NEAR THE
GRAPEVINE.

.LONG TERM (FRI-MON)...THE MAIN IMPACT OF THIS NEXT STORM WILL BE TO
BRING VERY COLD TEMPERATURES AND A RETURN TO GUSTY NORTH/NORTHWEST
WINDS TO THE AREA. PRECIP IS LIMITED, BUT WHAT DOES FALL WILL FALL
AS SNOW DOWN TO AS LOW AS 2000 FT. THIS WILL PRIMARILY IMPACT
INTERSTATE 5 THROUGH THE GRAPEVINE. DAYTIME HIGHS WILL BE QUITE
COOL, MID 40S TO MID 50S IN THE VALLEYS AND MID TO UPPER 50S NEAR
THE COAST. THERE WILL BE SLIGHT IMPROVEMENT THROUGH THE HOLIDAY
WEEKEND, HOWEVER TEMPS WILL REMAIN BELOW NORMAL THROUGH MONDAY.

GUSTY WINDS WILL RETURN, FIRST FROM THE NORTHWEST WITH THE COLD
FRONT, THEN SHIFTING TO NORTHEAST OVER THE WEEKEND. WINDS MAY
APPROACH ADVISORY OR EVEN WARNING LEVELS AND DEPENDING ON HUMIDITIES
WE MAY BE IN FOR ANOTHER ROUND OF RED FLAG WARNINGS.

THE GFS AND ECMWF SHOW TWO MORE SYSTEMS FOLLOWING THE SAME SORT OF
PATH NEXT WEEK, THE FIRST ON MONDAY AND ANOTHER ON THURS. HARD TO
PUT TOO MUCH FAITH IN THE SPECIFICS, BUT IT DOES APPEAR THAT WELL
BE STUCK IN THIS DRY PATTERN WITH OCCASIONAL GUSTY OFFSHORE WINDS
FOR AT LEAST ANOTHER 10 DAYS.

&&

.AVIATION...
ALL AIRFIELDS WILL BE VFR THROUGH TONIGHT...WITH THE OFFSHORE WINDS
OF ONLY CONCERN. GUSTY CONDITIONS WILL CONTINUE AT KOXR AND KVNY
THROUGH LATE THIS AFTERNOON. LLWS WILL BE A CONCERN AT KVNY KBUR AND
POSSIBLY KLAX. THESE WINDS SHOULD WEAKEN THIS EVENING...WITH SOME
RESTRENGTHENING OVERNIGHT...BUT NOT AS STRONG AS TODAY.

KLAX WILL BE VFR WITH A MODERATE NW SEABREEZE AFTER 21Z. LLWS WILL
BE A POSSIBILITY THROUGH ABOUT 23Z...ESPECIALLY WHEN THE SEABREEZE
KICKS IN AS WINDS ABOVE 015 WILL CONTINUE TO BE EASTERLY. THIS MAY
NOT BE SHALLOW ENOUGH TO BE OF MAJOR CONCERN...BUT POSSIBILITY
WARRANTS MENTION IN TAF.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...WOFFORD
AVIATION...KITTELL
Hazardous weather outlook, Jan 8, 10:00 AM PST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 AM PST MON JAN 8 2007

CAZ034>041-044>047-051>054-059-087-088-091400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1000 AM PST MON JAN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTH TO NORTHEAST WINDS BETWEEN 25 AND 45 MPH WITH GUSTSTO 70
MPH WILL CONTINUE ACROSS VENTURA AND LOS ANGELES COUNTIESTHROUGH
THIS MORNING. THE OFFSHORE WINDS ARE EXPECTED TO DIMINISHTHIS
AFTERNOON. THE COMBINATION OF GUSTY OFFSHORE WINDS AND LOW RELATIVE
HUMIDITYWILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS
ACROSSVENTURA AND LOS ANGELES COUNTIES TODAY.ACROSS THE COASTAL
WATERS...A CONTINUED LARGE NORTHWESTERLY SWELLAND OFFSHORE WINDS
WILL PRODUCE ROUGH SEAS. ALSO...THE WINDS COULDAFFECT NORTHEAST
FACING HARBORS SUCH AS AVALON.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

EXTREMELY DRY CONDITIONS WILL CONTINUE ACROSS AREAS SOUTH OF POINT
CONCEPTION ON TUESDAY AND RED FLAG WARNIGS WILL REMAIN IN EFFECT
UNTIL THE AFTERNOON. ACROSS THE COASTAL WATERS...A CONTINUED LARGE
NORTHWESTERLY SWELL AND OFFSHORE WINDS WILL PRODUCE ROUGH SEAS.
ALSO...THE WINDS COULD AFFECT NORTHEAST FACING HARBORS SUCH AS
AVALON.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 5:06 PM PSTMarine Weather StatementLOX22 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.